Archived

This topic is now archived and is closed to further replies.

Breaking Accutane Capsule For Topical Use On Scar (Pic)

11 posts in this topic

So I have this very red post mark from an infected zit I had 3 months ago. The mark is very red and big when touched, and is on my nose between the eyes. This was the result from a scab that formed after antibiotics and hasn't changed much...

The area arround it is little bit hyperpigmented. It feels like normal skin and doesn't itch. I've tried everything from home remedies to Retinols but nothing changes it. Still looks like a round red hole in my face. Have been using SPF50 all the time and concealing it (not fully) but yesterday I tried tanning. It didn't become darker, it kinda blended in better but is still there and red when touched. When not touched it looks darker than the skin surrounding (also did before cuz I was lighter)...

So the only two things that make something happen are

- Contractubex. This scar gel makes the skin peel, but that makes me stop putting it. I want collagen to build a new skin layer, not break it down...

- Accutane capsule. I broke one and used it for 2-3 days. The skin started to peel and this happened on different places on my face. Stopped the experiment.

I also had an Accutane 6 month 80mg/day treatment that I finished 3 months ago. It messed up my skins ability to heal...

Now I wonder - what's the difference buying Retin-A/Isotrex or using the gel from capsules? In my country Retin-A is banned or not available anymore... I want this weird red spot disappear!

Share this post


Link to post
Share on other sites

I've never used accutane, so I can't tell you what the gel is going to do to your skin if you break it up.

I've used retin-A for 8-9 years, and the effects are slow. I used it as a part of my maintenance, because it has mild peeling properties which keep your pored open thus preventing you from getting future pimples from clogged pores.

Share this post


Link to post
Share on other sites

I've never used accutane, so I can't tell you what the gel is going to do to your skin if you break it up.

I've used retin-A for 8-9 years, and the effects are slow. I used it as a part of my maintenance, because it has mild peeling properties which keep your pored open thus preventing you from getting future pimples from clogged pores.

Share this post


Link to post
Share on other sites

then give the accutane tablet a chance...ive heard its a really strong retinol, so basically it's like putting an extremely concentrated tweaked formula of retin-A. I am a little worried that it's right between your eyes though, so you'll have to be very careful in protecting them. Also, if I were you and wanted to go ahead with this, I would use only a microscopic amount of the tablet's gel and wait 24hrs before covering the whole red area.

Share this post


Link to post
Share on other sites

then give the accutane tablet a chance...ive heard its a really strong retinol, so basically it's like putting an extremely concentrated tweaked formula of retin-A. I am a little worried that it's right between your eyes though, so you'll have to be very careful in protecting them. Also, if I were you and wanted to go ahead with this, I would use only a microscopic amount of the tablet's gel and wait 24hrs before covering the whole red area.

Share this post


Link to post
Share on other sites

it may be indented , i dont know why you breaking a accutane capsule and putting it on your face ? youre basically risking your face as a experiment

maybe try a medium peel or aha moisturizer and let it heal on its on

also tanning is really bad for your skin because it makes it heal even slower and discoloration/hyperpigmentation on that scar so yeah bad mistake

Share this post


Link to post
Share on other sites

it may be indented , i dont know why you breaking a accutane capsule and putting it on your face ? youre basically risking your face as a experiment

maybe try a medium peel or aha moisturizer and let it heal on its on

also tanning is really bad for your skin because it makes it heal even slower and discoloration/hyperpigmentation on that scar so yeah bad mistake

Share this post


Link to post
Share on other sites

there alot of products that can cause your skin to peel , have you research these products before you put them on your face or you just reading the label of what it claims to do and thought it looks too good to be true ? because those products have clogging pore ingredients

Share this post


Link to post
Share on other sites

there alot of products that can cause your skin to peel , have you research these products before you put them on your face or you just reading the label of what it claims to do and thought it looks too good to be true ? because those products have clogging pore ingredients

Share this post


Link to post
Share on other sites